# SDR 2007UALA04790

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 55,990 hours, 30,603 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN CRACKED AT FWD E&E EXHAUST OUTLET.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL AND INTERNAL REPAIR DOUBLERS.
